# SDR AALA20140330004

- Difficulty date: March 30, 2014
- Submitted: April 1, 2014
- Operation: Air carrier
- Aircraft: N656AA
- Make and model: Boeing 757223
- Aircraft serial: 24614
- Aircraft time: 69,177 hours, 24,026 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON AFT FAIRING MATTING SURFACES TO STRINGER PANEL NUTPLATE CORRODED THROUGHOUT ON BOTH SIDE.  R & R 17 NUTPLATES IAW SRM 51-40-02.
